# SDR UALA2010041601273

- Difficulty date: April 15, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 58,969 hours, 10,923 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2610000101
- Condition: Faulty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

30 MINUTES AFTER T/O ELECT ODOR IN 1ST CLS GALLEY AND ROW 15.  ODOR LASTED ABOUT 3 HOURS AND THEN DISSIPATED.  REPLACED 1ST CLASS GALLEY OVEN R11.  OPS OK.
